For about a month now I have had dryness and scalyness on the head of my penis. I have been to both the my regular doctor and dermatologist for the issue. I am sexually active but both doctors assured me it was nothing of that nature. It is only on the head of my penis and looks almost like a rash mildly red with scaly looking glands. My regular doctor thought it could just be a friction rash from and rubbing or a yeast infection. He told me to use some lotrimin to see what happened. Two weeks later I saw little change expect for a possible reduction in redness. I then went to the dermatologist and he said also said it was nothing to worry about as well. He gave me diflucan and told me to use moisturizer. Since doing this the area in question feels much more soothed but appears the same. What could this issue be and how can I go about resolving/treating it? My skin on my body has always been very but I never had this problem before. Any help would greatly be appreciated as I have been worrying about this a lot. Thank you in advance!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.